MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS? RETRIEVAL BASKET; DISLODGER, STONE, BILIARY

BOSTON SCIENTIFIC CORPORATION SPYGLASS? RETRIEVAL BASKET; DISLODGER, STONE, BILIARY
Model Number M00546550
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1: initial reporter phone number: (b)(6).Block h6: imdrf impact code f1001 captures the reportable event of a canceled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a spybasket was used in pancreatic duct during a cholangioscopy procedure on (b)(6) 2025.During the procedure, the patient was sedated, and the spybasket was inserted into the working channel but could not be advanced.The scope was removed from the pancreatic duct, and it was impossible to retrieve the basket.The procedure was not successfully completed due to the prolonged examination time.There were no reported patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1: initial reporter phone number: (b)(6).Block h2: correction.Correction to the initial reporter phone number.Block h6: imdrf impact code f1001 captures the reportable event of a canceled procedure.Block h11: investigation results the spybasket was returned for analysis.The device was returned with the sheath bent.However, during functional test it was possible to introduce and retrieve the device from a spyscope ds ii.Based on the available information, the investigation findings were it is not possible to determine whether the device used during the procedure (scv-p-02g) had any damage or restriction that wouldn't have allowed the spybasket to pass through the working channel.In addition, the sheath was observed bent, most likely procedural factors as handling of the device and the technique used by the physician (force applied), could have resulted in the damage encountered in the device.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.

Brand Name
SPYGLASS? RETRIEVAL BASKET
Common Device Name
DISLODGER, STONE, BILIARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22871825
Report Number3005099803-2025-03918
Device Sequence Number10371114
Product Code LQR
UDI-Device Identifier08714729965886
UDI-Public(01)08714729965886
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546550
Device Catalogue NumberM00546550
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown